# SDR DALA2015022101523

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON EXTERNAL FUSELAGE SKIN BENEATH RUBSTRIPS FILLET PANELS FROM STA Y=1079 TO Y=1136 BETWEEN LONGERON 24 AND 30 RT.  AREA WAS BLENDED OUT, MEASURED, TREATED, AND PAINTED AND CIC WAS APPLIED IAW SRM 51-10-3 AND 53-04, PAR 57.  MEASURE REWORKED AREA ORIGINAL THICKNESS 0.130" AND REMAINING THICKNESS 0.105" THEREFORE IT IS WITHIN LIMITS IAW SRM 53-04, PAR 57.
